Double Coverings Of Hyperelliptic Real Algebraic Curves



Downloads per month over past year

Gamboa, J. M. and Bujalance, E. and Cirre, F.J. (2008) Double Coverings Of Hyperelliptic Real Algebraic Curves. Journal Of Pure And Applied Algebra, 212 (9). pp. 2011-2026. ISSN 0022-4049

[thumbnail of 06.pdf] PDF
Restringido a Repository staff only


Official URL:


We consider double and (possibly) branched coverings : X ! X0 between real algebraic curves where X is hyperelliptic.
We are interested in the topology of such coverings and also in describing them in terms of algebraic equations.
In this article we completely solve these two problems.
We first analyse the topological features and ramification data of such coverings. Second, for each isomorphism class of these coverings we then describe a representative, with defining polynomial equations for X and for X0, a formula for the involution that generates the coveri transformation group, and a rational formula forng the covering projection
: X ! X0.

Item Type:Article
Uncontrolled Keywords:Real Algebraic Curves; Hyperelliptic; Riemann Surface
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:15231
Deposited On:17 May 2012 09:11
Last Modified:22 Aug 2018 10:46

Origin of downloads

Repository Staff Only: item control page